Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 503791, 12 pages
Research Article

Fictitious Domain Technique for the Calculation of Time-Periodic Solutions of Scattering Problem

1Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, China
2College of Aerospace Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 8 July 2010; Accepted 27 December 2010

Academic Editor: Maria do Rosário de Pinho

Copyright © 2011 Ling Rao and Hongquan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. O. Bristear, R. Glowwinski, and J. Periaux, “Controllability methods for the calculation of time-periodic solutions, application to scattering,” Tech. Rep. 3386, INRIA, France, 1998. View at Google Scholar
  2. R. Glowinski and J. L. Lions, “Exact and approximate controllability for distributed parameter systems (II),” in ACTA Numerical, pp. 159–333, 1995. View at Google Scholar
  3. H. Q. Chen and M. H. Ke, “Computations of scattering waves in 2-D complicated fields by using exact controllability approach,” Chinese Journal of Computational Physics, vol. 17, no. 4, 2000. View at Google Scholar
  4. H. Q. Chen and H. T. Sui, “New time-explicit asymptotic method for the solution of an exact controllability problem of scattering waves,” Chinese Journal of Aeronautics, vol. 13, no. 2, pp. 80–85, 2000. View at Google Scholar · View at Scopus
  5. V. Ahuja and L. N. Long, “A parallel finite-volume runge-kutta algorithm for electromagnetic scattering,” Journal of Computational Physics, vol. 137, no. 2, pp. 299–320, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. R. Glowinski, T. W. Pan, T. I. Hesla, D. D. Joseph, and J. Périaux, “A distributed lagrange multiplier/fictitious domain method for flows around moving rigid bodies: application to particulate flow,” International Journal for Numerical Methods in Fluids, vol. 30, no. 8, pp. 1043–1066, 1999. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. H. Q. Chen, R. Glowinski, J. Periaux, and J. Toivanen, Domain Embedding/Controllability Methods for the Conjugate Gradient Solution of Wave Propagation Problems, vol. 40 of Lecture Notes in Computational Science and Engineering, Part 14, 2005.
  8. R. Glowinski, J. Periaux, and J. Toivanen, “Time-Periodic Solutions of Wave Equation via Controllability and Fictitious Domain Methods,”
  9. V. Bokil and R. Glowinski, “A Fictitious Domain Method with Operator Splitting for Wave Problems in Mixed Form,”